Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain in lower right abdomen. Leg goes weak. ESR high. Advice?

I have been having a pain in my lower right abdomen for months now Had MRI of hip and then had injections which didn't work so surgeon said pain not from hip. My leg goes weak every day and gives way My ESR blood test came back high today so seeing GP in a week and got an appointment with a Gyneocolgist in few days .....
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. There are few possible causes: it can be due to joint degenerative changes or limbosichialgia but also there can be vascular supply insufficiency so along with MRI, doppler ultrasounds should be done. ESr can be sign of any inflammation process. If this is sign of arhritis then you should take certain antiinflammatory medicine because injections are commonly not helpful.
Lower abdominal pain is also nonspecific symptom. It can be resukting form gyn disorders but also many other. Firt step should be pelvic ultrasound and the paln further tests.Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor